Počet záznamů: 1  

Note on D-Completeness and Prelinearity

  1. 1.
    0420892 - ÚI 2014 RIV PL eng J - Článek v odborném periodiku
    Chvalovský, Karel
    Note on D-Completeness and Prelinearity.
    Bulletin of the Section of Logic. Roč. 42, 3-4 (2013), s. 111-118. ISSN 0138-0680
    Grant CEP: GA ČR GAP202/10/1826; GA ČR GD401/09/H007
    Institucionální podpora: RVO:67985807
    Klíčová slova: logic * proof theory * condensed detachment * prelinearity
    Kód oboru RIV: BA - Obecná matematika
    http://www.filozof.uni.lodz.pl/bulletin/pdf/42_34_2.pdf

    We prove that any set of axioms containing B, B', and the prelinearity axiom is D-complete, i.e. the very same formulae are provable with the rule of condensed detachment as are with modus ponens and substitution.
    Trvalý link: http://hdl.handle.net/11104/0227351

     
     
Počet záznamů: 1  

  Tyto stránky využívají soubory cookies, které usnadňují jejich prohlížení. Další informace o tom jak používáme cookies.